Zur Theorie der elliptischen Functionen


Mathematische Annalen (1886)

  • Volume: 28, page 309-318
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pick. "Zur Theorie der elliptischen Functionen." Mathematische Annalen 28 (1886): 309-318. <http://eudml.org/doc/157254>.

author = {Pick},
journal = {Mathematische Annalen},
keywords = {elliptic functions; elliptic integrals},
language = {ger},
pages = {309-318},
title = {Zur Theorie der elliptischen Functionen},
url = {http://eudml.org/doc/157254},
volume = {28},
year = {1886},

AU - Pick
TI - Zur Theorie der elliptischen Functionen
JO - Mathematische Annalen
PY - 1886
VL - 28
SP - 309
EP - 318
LA - ger
KW - elliptic functions; elliptic integrals
UR - http://eudml.org/doc/157254
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.